# SDR AALA202011059014

- Difficulty date: November 4, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 72,773 hours, 9,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 624EN334R
- Part serial: 0046
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  WHEN OPENING DOOR 3R, ONE DOOR EMERGENCY EXIT LIGHTS AND EMERGENCY PATH EXIT LIGHTS ILLUMINATE.  EMERGENCY EXIT LIGHTS WERE ARMED IN COCKPIT.  REPLACED DOOR 3R MODE SELECT SWITCH WITH NEW, IAW AMM 52-11-28-000-601.  OPERATIONS CHECK GOOD.
